# SDR AALA20101213MIA01

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 43,881 hours, 5,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20C EMERGENCY LIGHT INOPERATIVE.  SPLICED BROKEN WIRE FOR SEAT 20C EMERGENCY LIGHT HARNESS.  OPS CHECK NORMAL.
